File Exchange

image thumbnail

Mathematical modelling of an outbreak of zombie infection

version 2.3 (116 KB) by E. Cheynet
How long will humanity survive to zombiism ?


Updated 28 Apr 2020

GitHub view license on GitHub

Editor's Note: This file was selected as MATLAB Central Pick of the Week

In 2009, Munz et al. [1] have written a pedagogical paper that helps to understand how to solve systems of coupled differential equations. it dealt with the simulation of zombie infection among the human population. I have re-written the Matlab code they propose in their paper. The present code is made of:
- one example file
- one zombies.m function that implements (partly) the model proposed by Munz et al.
- one erad.m function that is based on the "impulsive eradication" model.
There are no guarantees that the code I have written is reliable. If any doubt, please refers to the original one.

[1] Munz, Philip, et al. "When zombies attack!: mathematical modelling of an outbreak of zombie infection." Infectious Disease Modelling Research Progress 4 (2009): 133-150

Cite As

E. Cheynet (2020). Mathematical modelling of an outbreak of zombie infection (, GitHub. Retrieved .

Cheynet, E. Mathematical Modelling of an Outbreak of Zombie Infection. Zenodo, 2020, doi:10.5281/ZENODO.3774158.

View more styles

Comments and Ratings (6)

E. Cheynet

Everything seems ok now

E. Cheynet

The version was updated but the Github link is dead. New versions of the submission might trigger the spam filter of the Mathwork because of the keyword "zombie". Therefore there can be long delays between two updates. Sorry for the inconvenience.

E. Cheynet

The updated version is not uploading. It has to be approved first.




See release notes for this release on GitHub:




Github repository updated


Github repository created

MathWorks update: Added Live Script.

picture added


MATLAB Release Compatibility
Created with R2019b
Compatible with any release
Platform Compatibility
Windows macOS Linux